Authors: Todorčević, Stevo 
Title: Walks on countable ordinals and selective ultrafilters
Journal: Bulletin, Classe des Sciences Mathematiques et Naturelles, Sciences Mathematiques
Volume: 140
Issue: 35
First page: 65
Last page: 78
Issue Date: 1-Dec-2010
ISSN: 0561-7332
Abstract: 
In our previous work we have introduced lters on the set of countable ordinals as invariants to standard characteristics of walks in this domain. In this note we examine their projections to the set of natural numbers.
Keywords: Minimal walks | Ordinal numbers
Publisher: Serbian Academy of Sciences and Arts

Show full item record

Page view(s)

17
checked on Jan 31, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.